Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the $\mathbf{Z}_3$-extension of a certain cubic cyclic field

Keiichi Komatsu

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 74, Number 10 (1998), 165-166.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11R23: Iwasawa theory
Secondary: 11R18: Cyclotomic extensions


Komatsu, Keiichi. On the $\mathbf{Z}_3$-extension of a certain cubic cyclic field. Proc. Japan Acad. Ser. A Math. Sci. 74 (1998), no. 10, 165--166. doi:10.3792/pjaa.74.165.

Export citation


  • [1] T. Fukuda: On a capitulation in the cyclotomic J^-extension of cyclic extensions of Q with degree /. Proc. Japan Acad., 73A, 108-110 (1997).
  • [2] T. Fukuda, K. Komatsu, M. Ozaki, and H. Taya: On Iwasawa /^-invariants of relative real cyclic extensions of degree p. Tokyo J. Math., 20, 475-480 (1997).
  • [3] R. Greenberg: On the Iwasawa invariants of totally real number fields. Amer. J. Math., 98, 263-284 (1976).
  • [4] L. C. Washington: Introduction to Cyclotomic Fields. Springer-Verlag, New York-Heidelberg-Berlin (1997).
  • [5] O. Yahagi: Construction of number fields with prescribed /-class group. Tokyo J. Math., 1, 275-283 (1978).